# SDR CALA2022032800809

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737-800
- Aircraft serial: 28795
- Aircraft time: 71,303 hours, 25,833 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: NA
- Condition: Malfunctioned
- Location: F/O Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO INBOARD MFD PERIODCLY FLICKERS BETWEEN MAP MODE AND HSI. DUE TO HISTORY REPLACED FO EFIS CONTROL PANEL PER AMM  AND SYSTEM OPS CHECK GOOD.
